On the Number of Nonequivalent Propelinear Extended Perfect Codes (bibtex)
by Borges, Joaquim, Mogilnykh, Ivan Yu, Rifà, Josep and Solov'eva, Faina I.
Reference:
On the Number of Nonequivalent Propelinear Extended Perfect Codes (Borges, Joaquim, Mogilnykh, Ivan Yu, Rifà, Josep and Solov'eva, Faina I.), In Electr. J. Comb., volume 20, 2013.
Bibtex Entry:
@article{borges_number_2013,
	title = {On the {Number} of {Nonequivalent} {Propelinear} {Extended} {Perfect} {Codes}},
	volume = {20},
	url = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v20i2p37},
	number = {2},
	journal = {Electr. J. Comb.},
	author = {Borges, Joaquim and Mogilnykh, Ivan Yu and Rifà, Josep and Solov'eva, Faina I.},
	year = {2013},
	pages = {P37}
}
Powered by bibtexbrowser